Limit cycles of cubic polynomial differential systems with rational first integrals of degree 2

Jaume Llibre, Bruno D. Lopes, Jaime R. De Moraes

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

© 2014 Elsevier Inc. All rights reserved. The main goal of this paper is to study the maximum number of limit cycles that bifurcate from the period annulus of the cubic centers that have a rational first integral of degree 2 when they are perturbed inside the class of all cubic polynomial differential systems using the averaging theory. The computations of this work have been made with Mathematica and Maple.
Original languageEnglish
Pages (from-to)887-907
JournalApplied Mathematics and Computation
Volume250
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Averaging method
  • Isochronous centers
  • Limit cycles
  • Periodic orbits
  • Polynomial vector fields

Fingerprint Dive into the research topics of 'Limit cycles of cubic polynomial differential systems with rational first integrals of degree 2'. Together they form a unique fingerprint.

Cite this